MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. SCREW DRIVER, STANDARD; VITALITY SPINAL FIXATION SYSTEM

ZIMMER BIOMET SPINE INC. SCREW DRIVER, STANDARD; VITALITY SPINAL FIXATION SYSTEM
Catalog Number 07.02054.001
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.Reference report 3012447612-2021-00440.
 
Event or Problem Description
It was reported the tips of two screw drivers were found to be stripped during a routine inspection.No patient or surgical information in available.This is report two of two for this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: despite very minimal cosmetic damage, functional testing on the vitality screwdrivers revealed that their threads were unable to properly mate with the tulip head of the screw (tested using part 07.02020.075 lot t09180).Potential cause root cause was unable to be determined.This event could possibly be attributed to wear through use over time or multiple sterilization cycles.Dhr review per dhr reviews, the parts were likely conforming when they left zimvie control.Device use these devices are used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
SCREW DRIVER, STANDARD
Common Device Name
VITALITY SPINAL FIXATION SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
Manufacturer (Section G)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
na
westminster CO 80021
Manufacturer Contact
kim martinez
10225 westmoor dr.
na
westminster, CO 80021
3035144809
MDR Report Key12888408
Report Number3012447612-2021-00441
Device Sequence Number14595274
Product Code NKB
UDI-Device Identifier00889024009806
UDI-Public(01)00889024009806(10)AC47
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K150896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07.02054.001
Device Lot NumberAC47
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2021
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2021
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date11/29/2021
Supplement Report FDA Received Date05/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/25/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown